Skip to main content
Article
BARRIER PENETRATION VIA PATH-INTEGRALS
AMERICAN JOURNAL OF PHYSICS
  • BR Holstein
  • AR SWIFT
Publication Date
1982
Abstract
Path integral methods are applied to the problem of barrier penetration. By an excursion into complex time it is shown how the ideal of a ’’classical’’ path may be generalized to give a simple geometrical derivation of the usual WKB formulas.
Comments
The published version is located at http://ajp.aapt.org/resource/1/ajpias/v50/i9/p833_s1
Pages
833-839
Citation Information
BR Holstein and AR SWIFT. "BARRIER PENETRATION VIA PATH-INTEGRALS" AMERICAN JOURNAL OF PHYSICS Vol. 50 Iss. 9 (1982)
Available at: http://works.bepress.com/barry_holstein/80/